# SDR UIEA2019121986103

- Difficulty date: December 18, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 79,491 hours, 17,500 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: False Activation
- Location: Cargo Fire
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN DECK CARGO FIRE EICAS MSG DISPLAYED ON GROUND, THEN EXTINGUISHED.( PERFORMED OPERATIONAL TEST AND SYSTEM TEST IAW B767 AMM 26-14-00. OPS CHECKED GOOD, SYSTEM CHECKS GOOD AT THIS TIME. )
